on thursday afternoon (now sunday) i received a yellow feaver and typhoid jab. Last night i felt, what i thought was, my jaw aching and presumed i had cramp or something. i woke up several times in the night in pain, so looked it up on the net and a couple of websites said that it was actually swollen lymph nodes in the neck and that it may be caused by typhoid immunisation. I have taken pain killers to try and help, but wondering what your advice would be? and if it is likely to be caused by the typhoid vaccination? i have never had swollen lymphs before and am worried :S, as have exams and revision to be doing and dont want this to affect my studies. How long will it stay there?
Many thanks in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?